×

Existence of some semilinear nonlocal functional differential equations of neutral type. (English) Zbl 1298.34148

Summary: This paper is concerned with the existence of mild and strong solutions on the interval \([0,T]\) for some neutral partial differential equations with nonlocal conditions. The linear part of the equations is assumed to generate a compact analytic semigroup of bounded linear operators, whereas the nonlinear part satisfies the Carathéodory condition and is bounded by some suitable functions. We first employ the Schauder fixed-point theorem to prove the existence of solution on the interval \([\delta, T]\) for \(\delta > 0\) that is small enough, and, then, by letting \(\delta\to 0\) and using a diagonal argument, we have the existence results on the interval \([0,T]\). This approach allows one to drop the compactness assumption on a nonlocal condition, which generalizes recent conclusions on this topic. The obtained results will be applied to a class of functional partial differential equations with nonlocal conditions.

MSC:

34K30 Functional-differential equations in abstract spaces
34K40 Neutral functional-differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
47D03 Groups and semigroups of linear operators
47N20 Applications of operator theory to differential and integral equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Byszewski, L., Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, Journal of Mathematical Analysis and Applications, 162, 2, 494-505 (1991) · Zbl 0748.34040
[2] Byszewski, L., Uniqueness of solutions of parabolic semilinear nonlocal-boundary problems, Journal of Mathematical Analysis and Applications, 165, 2, 472-478 (1992) · Zbl 0774.35038
[3] Byszewski, L.; Lakshmikantham, V., Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Applicable Analysis, 40, 1, 11-19 (1991) · Zbl 0694.34001
[4] Deng, K., Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, Journal of Mathematical Analysis and Applications, 179, 2, 630-637 (1993) · Zbl 0798.35076
[5] Liang, J.; van Casteren, J.; Xiao, T.-J., Nonlocal Cauchy problems for semilinear evolution equations, Nonlinear Analysis: Theory, Methods & Applications, 50, 2, 173-189 (2002) · Zbl 1009.34052
[6] Lin, Y. P.; Liu, J. H., Semilinear integrodifferential equations with nonlocal Cauchy problem, Nonlinear Analysis: Theory, Methods & Applications, 26, 5, 1023-1033 (1996) · Zbl 0916.45014
[7] Xiao, T.-J.; Liang, J., Existence of classical solutions to nonautonomous nonlocal parabolic problems, Nonlinear Analysis: Theory, Methods & Applications, 63, 5-7, e225-e232 (2005) · Zbl 1159.35383
[8] Balachandran, K.; Sakthivel, R., Existence of solutions of neutral functional integrodifferential equation in Banach spaces, Proceedings of the Indian Academy of Sciences—Mathematical Sciences, 109, 3, 325-332 (1999) · Zbl 0934.45012
[9] Chang, J.-C.; Liu, H., Existence of solutions for a class of neutral partial differential equations with nonlocal conditions in the \(\alpha \)-norm, Nonlinear Analysis: Theory, Methods & Applications, 71, 9, 3759-3768 (2009) · Zbl 1185.34112
[10] Dauer, J. P.; Balachandran, K., Existence of solutions of nonlinear neutral integrodifferential equations in Banach spaces, Journal of Mathematical Analysis and Applications, 251, 1, 93-105 (2000) · Zbl 0966.45008
[11] Dong, Q.; Fan, Z.; Li, G., Existence of solutions to nonlocal neutral functional differential and integrodifferential equations, International Journal of Nonlinear Science, 5, 2, 140-151 (2008) · Zbl 1177.35240
[12] Ezzinbi, K.; Fu, X., Existence and regularity of solutions for some neutral partial differential equations with nonlocal conditions, Nonlinear Analysis: Theory, Methods & Applications, 57, 7-8, 1029-1041 (2004) · Zbl 1059.34035
[13] Ezzinbi, K.; Fu, X.; Hilal, K., Existence and regularity in the \(\alpha \)-norm for some neutral partial differential equations with nonlocal conditions, Nonlinear Analysis: Theory, Methods & Applications, 67, 5, 1613-1622 (2007) · Zbl 1119.35105
[14] Fu, X.; Ezzinbi, K., Existence of solutions for neutral functional differential evolution equations with nonlocal conditions, Nonlinear Analysis: Theory, Methods & Applications, 54, 2, 215-227 (2003) · Zbl 1034.34096
[15] Liang, J.; Liu, J.; Xiao, T.-J., Nonlocal Cauchy problems governed by compact operator families, Nonlinear Analysis: Theory, Methods & Applications, 57, 2, 183-189 (2004) · Zbl 1083.34045
[16] Liu, Q.; Yuan, R., Existence of mild solutions for semilinear evolution equations with non-local initial conditions, Nonlinear Analysis: Theory, Methods & Applications, 71, 9, 4177-4184 (2009) · Zbl 1179.34063
[17] Pazy, A., Semigroups of Linear Operators and Applications to Partial Differential Equations. Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44, viii+279 (1983), New York, NY, USA: Springer, New York, NY, USA · Zbl 0516.47023
[18] Sadovskiĭ, B. N., On a fixed point principle, Functional Analysis and Its Applications, 1, 2, 74-76 (1967) · Zbl 0165.49102
[19] Kōmura, Y., Differentiability of nonlinear semigroups, Journal of the Mathematical Society of Japan, 21, 375-402 (1969) · Zbl 0193.11004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.